MAUDE Adverse Event Report: CALDERA MEDICAL, INC DESARA BLUE TVEZ 3.0 SYSTEM; SUI SLING AND TROCAR

CALDERA MEDICAL, INC DESARA BLUE TVEZ 3.0 SYSTEM; SUI SLING AND TROCAR
Model Number CAL-DS01BTV30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Prior to a surgical procedure to implant a desara mesh in a patient, the instrument wire component detached from its handle.The wire broke loose, resulting in the wire spinning freely within the handle and eventually coming out completely from the handle.There was no patient injury.No further information were reported.Based on the complaint information provided, it is unconclusive if the event is related to the device, surgical approach, surgeon experience, and/or patient anatomy.Device history records were reviewed and device met all acceptance criteria.This report is filed pursuant to 21 cfr 803 and all information contained within this report is subject to the details provided by the reporter.Any subsequent information will be provided in a follow-up report.

Brand Name
DESARA BLUE TVEZ 3.0 SYSTEM
Common Device Name
SUI SLING AND TROCAR
Manufacturer (Section D)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL, INC
4360 park terrace drive
suite 140
westlake village CA 91361
Manufacturer Contact
vicki gail
4360 park terrace drive
suite 140
westlake village, CA 91361
8188796555
MDR Report Key20854855
Report Number3003990090-2024-01577
Device Sequence Number8574206
Product Code PWJ
UDI-Device Identifier00890594000124
UDI-Public00890594000124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberCAL-DS01BTV30
Device Lot NumberP05037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale